A retarded integral inequality and its applications

Lipovan, Olivia (2003) A retarded integral inequality and its applications. Journal of Mathematical Analysis and Applications, 285 (2). pp. 436-443. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We prove a retarded nonlinear integral inequality and present some applications of it to the global existence of solutions to differential equations with time delay.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:34
Last Modified: 11 Oct 2012 16:00
Resource URI: https://kar.kent.ac.uk/id/eprint/31573 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year